- -

On spaces C^{b}(X) weakly K-analytic

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On spaces C^{b}(X) weakly K-analytic

Show full item record

Carlos Ferrando, J.; Kakol, J.; López Pellicer, M. (2017). On spaces C^{b}(X) weakly K-analytic. Mathematische Nachrichten. 290(16):2612-2618. doi:10.1002/mana.201600396

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/103128

Files in this item

Item Metadata

Title: On spaces C^{b}(X) weakly K-analytic
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] A subset Y of the dual closed unit ball B_{E*} of a Banach space E is called a Rainwater set for E if every bounded sequence of E that converges pointwise on Y converges weakly in E. In this paper, topological properties ...[+]
Subjects: Pseudocompact space , K-analytic space , Rainwater set , Talagrand compact set , Lindelof sigma-space
Copyrigths: Cerrado
Source:
Mathematische Nachrichten. (issn: 0025-584X )
DOI: 10.1002/mana.201600396
Publisher:
John Wiley & Sons
Publisher version: https://doi.org/10.1002/mana.201600396
Thanks:
Conselleria d'Educacio, Investigacio, Cultura i Esports of Generalitat Valenciana, Grant, PROMETEO/2013/058; Prague, Institute of Mathematics, Academy of Sciences of the Czech Republic, Grant, GACR project 16-34860L, RVO: 67985840[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record